# SDR IPXA2018071031563

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 83,641 hours, 15,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: AA00700703AE
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS-1, LIFE STOWAGE COMPARTMENT DOOR SUPER SEATS LEFT AND CTR RETAINING CLIPS BROKEN. R&R LIFE VEST STOWAGE COMPARTMENT BETWEEN LEFT AND CTR SUPER SEATS, REF AMM 25-64-01-201.
